Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freefood

On Accutane But Massive Cyst Still Keep Getting Infected. Please Help

I have a very stubborn cyst on my cheek which would swell to a huge size of 2cm. I already had 6 cortisone injection on it , everytime it would shrink but after 2 weeks later it would swell again. Because of the injection I have a indentation at the cyst , I am not really keen of getting injection as it would worsen the dent. I am already on month 6 of accutane and I don't really get acne except for this cyst. My derm do not want to excise it for me as I am on accutane. I am at my wits end and don't know what else to do. Please help...

Edited by freefood

Share this post


Link to post
Share on other sites

I have a very stubborn cyst on my cheek which would swell to a huge size of 2cm. I already had 6 cortisone injection on it , everytime it would shrink but after 2 weeks later it would swell again. Because of the injection I have a indentation at the cyst , I am not really keen of getting injection as it would worsen the dent. I am already on month 6 of accutane and I don't really get acne except for this cyst. My derm do not want to excise it for me as I am on accutane. I am at my wits end and don't know what else to do. Please help...

The best you can do for now during your course is get more injections if you can. Your treatments are limited because Accutane makes your skin sensitive to nearly everything.

You'll have to wait ~6 months after your course for excisions and/or laser treatments.

Share this post


Link to post
Share on other sites

I have a very stubborn cyst on my cheek which would swell to a huge size of 2cm. I already had 6 cortisone injection on it , everytime it would shrink but after 2 weeks later it would swell again. Because of the injection I have a indentation at the cyst , I am not really keen of getting injection as it would worsen the dent. I am already on month 6 of accutane and I don't really get acne except for this cyst. My derm do not want to excise it for me as I am on accutane. I am at my wits end and don't know what else to do. Please help...

The best you can do for now during your course is get more injections if you can. Your treatments are limited because Accutane makes your skin sensitive to nearly everything.

You'll have to wait ~6 months after your course for excisions and/or laser treatments.

I am really afraid of the identation cause by the jabs. I have 2 more indent cause by the injection and these are already 5 months back but the dent has not been filled.

Share this post


Link to post
Share on other sites

I have a very stubborn cyst on my cheek which would swell to a huge size of 2cm. I already had 6 cortisone injection on it , everytime it would shrink but after 2 weeks later it would swell again. Because of the injection I have a indentation at the cyst , I am not really keen of getting injection as it would worsen the dent. I am already on month 6 of accutane and I don't really get acne except for this cyst. My derm do not want to excise it for me as I am on accutane. I am at my wits end and don't know what else to do. Please help...

try this

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×